# SDR 99FDEA00267

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C197195
- Condition: Damaged
- Location: Bs 1013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN STRINGER CHANNEL AT 23 RT, BS 1013.  *S/D*  REPAIRED STR IAW FEDEX EA 7-5310-46927.
